# SDR CA101122019

- Difficulty date: November 18, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 19,154 hours
- Engine: Pwc PW610FA
- Propeller: Hartzl HCE4A3D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 9733033111
- Condition: Intermittent
- Location: Mlg
- Part time: 19,234 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

(CAN) THE CREW REPORTED THAT THE NOSE GEAR DOWN AND LOCK INDICATION WAS NOT ILLUMINATING. THE CREW ABORTED THE LANDING AND RETURNED TO AIRPORT. THE CREW CYCLE THE GEAR SEVERAL TIMES AND ALSO USED THE EMERGENCY EXTENSION WITH NO NOSE GREEN DOWN AND LOCKED INDICATION. DURING A FLY-BY THE TOWER AIRPORT THE GREEN NOSE GEAR DOWN AND LOCKED INDICATION LIGHT DID COME ON. THE PLANE LANDED NORMAL WITH 3 GREENS AND TAXIED TO THE HANGER. AN INSPECTION OF THE INDICATION SYSTEM WAS COMPLETED AND FOUND THE NOSE GEAR DOWN PROXIMITY SWITCH TO BE FAULTY (INTERMITTENT). A NEW SWITCH WAS INSTALLED AND 5 GEAR SWINGS WAS COMPLETED AND FOUND SYSTEM SERVICEABLE. A COMPLETE INSPECTION OF THE LANDING GEAR WAS COMPLETED AND CLEANED. THE HYDRAULIC FLUIDS REPLACED WITH NEW, NEW LOW PRESSURE SWITCH INSTALLED WITH NEW O-RING. MORE GEAR SWINGS AND LEAK CHECK COMPLETED WITH SYSTEM FOUND SERVICEABLE.
